×

zbMATH — the first resource for mathematics

Nonlinear Feynman-Kac formulas for stochastic partial differential equations with space-time noise. (English) Zbl 1411.60101
MSC:
60H15 Stochastic partial differential equations (aspects of stochastic analysis)
60H07 Stochastic calculus of variations and the Malliavin calculus
37H10 Generation, random and stochastic difference and differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] L. Arnold, Random Dynamical Systems, Springer, Berlin, 1998.
[2] L. Arnold and M. Scheutzow, Perfect cocycles through stochastic differential equations, Probab. Theory Related Fields, 101 (1995), pp. 65–88. · Zbl 0821.60061
[3] V. Bally and A. Matoussi, Weak solutions for SPDEs and backward doubly stochastic differential equation, J. Theoret. Probab., 14 (2001), pp. 125–164. · Zbl 0982.60057
[4] R. Buckdahn and J. Ma, Stochastic viscosity solutions for nonlinear stochastic partial differential equations (Part I), Stochastic Process. Appl., 93 (2001), pp. 181–204. · Zbl 1053.60065
[5] R. Buckdahn and J. Ma, Stochastic viscosity solutions for nonlinear stochastic partial differential equations (Part II), Stochastic Process. Appl., 93 (2001), pp. 205–228. · Zbl 1053.60066
[6] C. R. Feng, H. Z. Zhao, and B. Zhou, Pathwise random periodic solution of stochastic differential equations, J. Differential Equations, 251 (2011), pp. 119–149. · Zbl 1227.34058
[7] C. R. Feng, Y. Wu, and H. Z. Zhao, Anticipating Random Periodic Solutions II. SPDEs with Multiplicative Linear Noise, preprint, arXiv:1803.00503, 2018.
[8] Y. Hu, J. Huang, K. Le, D. Nualart, and S. Tindel, Stochastic heat equation with rough dependence in space, Ann. Probab., 45 (2017), pp. 4561–4616. · Zbl 1393.60066
[9] Y. Hu, D. Nualart, and J. Song, A nonlinear stochastic heat equation: Hölder continuity and smoothness of the density of the solution, Stochastic Process. Appl., 123 (2013), pp. 1083–1103. · Zbl 1272.60043
[10] Y. Hu, D. Nualart, and J. Song, Feynman-Kac formula for heat equation driven by fractional white noise, Ann. Probab., 39 (2011), pp. 291–326. · Zbl 1210.60056
[11] S. Jing, Fractional backward doubly stochastic differential equations with Hurst parameter in (\(1/2,1\)), Systems Control Lett., 61 (2012), pp. 655–665.
[12] S. Jing and J. A. León, Semilinear backward doubly stochastic differential equations and SPDEs driven by fractional Brownian motion with Hurst parameter in (\(1/2,1\)), Bull. Sci. Math., 135 (2011), pp. 896–935. · Zbl 1242.60066
[13] I. Karatzas and S. E. Shreve, Brownian Motion and Stochastic Calculus, 2nd ed., Springer, New York, 1991. · Zbl 0734.60060
[14] H. Kunita, Stochastic Flows and Stochastic Differential Equations, Stud. Adv. Math. 24, Cambridge University Press, Cambridge, 1997.
[15] A. Matoussi and M. Scheutzow, Stochastic PDEs driven by nonlinear noise and backward doubly SDEs, J. Theoret. Probab., 15 (2002), pp. 1–39. · Zbl 0999.60063
[16] H. P. McKean, Stochastic Integrals, Academic Press, New York, 1969.
[17] D. Nualart, The Malliavin Calculus and Related Topics, 2nd ed., Springer, Berlin, 2006. · Zbl 1099.60003
[18] E. Pardoux and S. Peng, Adapted solution of a backward stochastic differential equation, Systems Control Lett., 14 (1990), pp. 55–61. · Zbl 0692.93064
[19] E. Pardoux and S. Peng, Backward stochastic differential equations and quasilinear parabolic partial differential equations, in Stochastic Partial Differential Equations and their Applications, Charlotte, NC, 1991, Lecture Notes Control Inf. Sci. 176, Springer, Berlin, 1992, pp. 200–217. · Zbl 0766.60079
[20] E. Pardoux and S. Peng, Backward doubly stochastic differential equations and systems of quasilinear SPDEs, Probab. Theory Related Fields, 228 (1994), pp. 209–227. · Zbl 0792.60050
[21] S. Peng, Probabilistic interpretation for systems of quasilinear parabolic partial differential equations, Stochastics, 37 (1991), pp. 61–74.
[22] J. Song, On a class of stochastic partial differential equations, Stochastic Process. Appl., 127 (2017), pp. 37–79. · Zbl 1373.60115
[23] D. W. Stroock, Lectures on Topics in Stochastic Differential Equations, Springer, Berlin, 1982.
[24] Q. Zhang and H. Z. Zhao, Stationary solutions of SPDEs and infinite horizon BDSDEs, J. Funct. Anal., 252 (2007), pp. 171–219. · Zbl 1127.60059
[25] H. Z. Zhao and Z. H. Zheng, Random periodic solutions of random dynamical systems, J. Differential Equations, 246 (2009), pp. 2020–2038. · Zbl 1162.37023
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.